# SDR AALA201905019009

- Difficulty date: April 30, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 16,215 hours, 6,057 cycles
- Engine: Ge CFM567B24
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A SULPHUR OR ROTTEN EGG SMELL ON TAXI OUT IN ORD. ALSO ON LEVEL OFF AT CRUSE AND AGAIN ON LANDING. SMELL RESTRICTED TO AFT GALLEY ONLY. MAINTENANCE ACCOMPLISHED JOBCARD 08L00021001 FOUND EXCESSIVE OIL IN OIL TANK (NR 2 ENGINE) SCUPPERFORM FROM OVER SERVICING AND CLEANED ALL COWLINGS AND SURROUNDING AREAS. NO LEAKS NOTED AND MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK.
